MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM

MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 05/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient came back after surgery with a post op bleed.Post op scans were merged the to the patient plan to check the trajectories and 2 out of 4 of the trajectories were significantly off.The bleed came from a trajectory that did have an accurate entry/trajectory point.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).The device has not been evaluated yet for investigation purpose.Once the evaluation is performed and the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d4; h2; h3; h6 investigation of the log files was performed by the subject matter expert (sme).Results of the log file investigation did not confirm electrode entry discrepancies nor inaccurate registration.The logs did show target point discrepancies.The following facts were identified in the logs: ¿ fusion: there was slight fuzziness or distortion found in the mri that could have contributed to the inaccuracies seen.The fusion between pre-operative post-operative ct exams did not show any significant shift of the head/head holder.¿ registration: automatic laser registration was performed and resulting in a rms of 0.841221 mm, which is extremely close to the threshold.¿ verification: the distance errors for all verification points were within the system¿s threshold.The registration verification screenshots were reviewed, and all points were taken in the recommended anatomical locations as indicated by the system.There was a small space between the skin and the red dot for the left temple.The red circle should touch the skin (white part) in at least one of the views.A review of the automatic scanning shows the 3d mesh was visible and the points appear to be distributed evenly on different plans.Therefore, the registration verification result was correct but not optimal.¿ electrode deviation - entry point: the average deviation for entry points for all electrodes were under the system¿s specification limit.Based off this information, no inaccuracy was found at any entry point.¿ electrode deviation - target point: there were inaccuracies with the target points, deviation greater than the threshold.A review of the target points did show a significant shift on two electrodes on the patient's right side.There was about 7.38mm directional error along the axis for the target point of ¿r frontal'.There was about 3.62 mm directional error along the axis for the target point of ¿rcm¿.According to the surface matching registration of the user manual, the recommended positions for the initial points should be scanned manually using the laser beam oriented perpendicularly to the skin surface.The points should be marked at the surface of the skin on invariant areas or the fiducials.The laser rms was 0.841221 mm, which is extremely close to the threshold.Prior to the case, the pdm was onsite to assist and observed that the optical distance sensor (ods) sick box ¿moving average¿ value was 256 (the factory default setting) instead of 8, confirming the reported event.The value was manually changed back to 8, and they proceeded with the case.Additional investigation was conducted.It was concluded that there was no technical malfunction with the robot.Device history records were reviewed and no discrepancies related to the reported event were found.There were no confirmed electrode entry points nor registration inaccuracies.The average deviation for entry points for all electrodes were under the system¿s specification limit.The registration was performed correctly, but the verification result was not optimal.There is no evidence to indicate that the rosa malfunctioned or contributed to the adverse event.The cause of the bleeding cannot be determined with the information available.The patient had the implants removed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Corrected: g4.Updated: g3; h2.

Brand Name
ROSA ONE BRAIN
Common Device Name
MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key19706458
Report Number3009185973-2024-00006
Device Sequence Number7751703
Product Code HAW
UDI-Device Identifier03760244032492
UDI-Public(01)03760244032492(11)190906
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.432
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer01/16/2025
07/22/2025
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date01/24/2025
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown